On Generalized Fractional Integral Operators and the Generalized Gauss Hypergeometric Functions
Dumitru Baleanu and
Praveen Agarwal
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
A remarkably large number of fractional integral formulas involving the number of special functions, have been investigated by many authors. Very recently, Agarwal (National Academy Science Letters) gave some integral transform and fractional integral formulas involving the . In this sequel, here, we aim to establish some image formulas by applying generalized operators of the fractional integration involving Appell’s function due to Marichev-Saigo-Maeda. Some interesting special cases of our main results are also considered.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/630840.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/630840.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:630840
DOI: 10.1155/2014/630840
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().